Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
167 Doctors are Online

Excessive gas passage through anus and vagina post D and C, diarrhea, scan showed fatty liver lesion. Reason?

Hi, I have had excessive passing of gas and diarrhea off and on for several months. Now, suddenly after a D&C procedure, the gas got just that much worse ( pelvic heaviness and leg numbness) and I m also passing gas through the vagina. It s easier to digest carbs but not protein and fiber . I have bowel movement 2-3 times a day. Could this be due to off balance vagina/ rectum pressure or somewhere higher up in the digestive system such as pancrease. abdominal/pelvic CT/ultrasound didn t reveal much besides a 1.7cm fatty liver lesion.
Asked On : Wed, 14 Mar 2012
Answers:  1 Views:  202
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
  User's Response
thank you for the inquiry.

Don't think too much about these symptoms. this can be due to a gastirc upset.

please try the following ayurveda medicines which are available in any of the kerala ayurveda sores

1.hinguvachadi churnam 5gm twice daily before food with 50ml warm water

2.drink always boiled water with coriader(malli)

3.bed time dasamolahareethank lehyam 10gm

dr.
Answered: Wed, 14 Mar 2012
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor